MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 889773
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
Upon receipt of the device, the user reported that the electronic patient gas system (epgs) oxygen (o2) sensor failed calibration.There was no patient involvement.
 
Additional Manufacturer Narrative
Per the manufacturer's subsidiary's service technician, the reported issue occurred during testing of the sensor on the equipment.
 
Additional Manufacturer Narrative
During laboratory analysis, the product surveillance technician (pst) observed the output of the oxygen (o2) sensor to be 9.2 millivolts (mv) which was within the expected range of 9 - 13 mv.He installed the o2 sensor into a lab use only (luo) electronic patient gas system (epgs).Calibration was successful and the output of the epgs was found to be steady and accurate.A second calibration was also successful.The sensor operated as expected.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key18544019
Report Number1828100-2024-00024
Device Sequence Number7945860
Product Code DTQ
UDI-Device Identifier04250320600725
UDI-Public(01)04250320600725(11)231017(17)250417
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/17/2025
Device Model Number889773
Device Catalogue Number889773
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2024
Supplement Date Received by Manufacturer02/15/2024
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown